# SDR DALA2016042303183

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY AREA.    REPLACED RAIL DUMMY Y503.2 LOCATED BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY ARE AS IAW SRM 51-72-11 AND DWG D53112825.
